# SDR SCNA99753

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 3350 · Emergency Lighting
- Part: Exit Sign
- Part number: 616033054
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE LEFT FORWARD OVERWING EXIT DOOR SELF LUMINESCENT PULL SIGN FAILS BRIGHTNESS INSPECTION.  REPLACED LEFT FORWARD OVERWING EXIT DOOR SELF LUMINESCENT PULL SIGN IAW B727 MM 335031.
